Study notes NR 509 (NR509) at Kaplan University

Here are the best resources to pass NR 509 (NR509) at Kaplan University. Find NR 509 (NR509) study guides, notes, assignments, and much more.

All 10 results

NURS PHARM ATI EXIT EXAM,100% CORRECT
(0)
$18.49

What are some expected findings of theophylline toxicity? How is breast engorgement treated? What do you do if your patient experiences bowel protrusion? What are the side effects of estradiol? What should you NOT do when ambulating with a quad cane? What statement should the client make if they understand teaching related to warfarin therapy? What are some expected findings in a client with increased ICP? What should you teach a client regarding preeclampsia? When performing CPR on an infant, w...

i See more info x
  • Exam (elaborations)
  •  • 8 pages • 
  • by paulhans • 
  • uploaded  21-10-2020
Quick View
i x
ATI PHARMACOLOGY ASSESSMENT 2019B,100% CORRECT
(0)
$20.99

A nurse is reviewing laboratory results for a client who is receiving heparin via continuous IV infusion for deep-vein thrombosis. The nurse should discontinue the medication infusion for which of the following client findings? A) Potassium mEq/L B) aPTT times the control C) Hemoglobin g/dL D) Platelets 96,000/mm^3 A nurse is preparing to administer dextrose 5% in water (D5W) 400 mL IV to infuse over 1 hr. The drop factor of the manual IV tubing is 15 gtt/mL. The nurse should set the manual IV i...

i See more info x
  • Exam (elaborations)
  •  • 31 pages • 
  • by paulhans • 
  • uploaded  21-10-2020
Quick View
i x
AT1 PHARMACOLOGY PRACTICE A AND B,100% CORRECT
(0)
$21.49

A nurse is caring for a client who is taking atenolol. Which of the following findings should indicate to the nurse that the medication is effective? A) The client has an increase in urinary output. B) The client reports an improvement in memory. C) The client has a decrease in blood pressure. A nurse is caring for a client who has pneumonia. The client tells the nurse she is pregnant and that she has not told her provider yet. The nurse should identify that pregnancy is a contraindication to r...

i See more info x
  • Exam (elaborations)
  •  • 29 pages • 
  • by paulhans • 
  • uploaded  21-10-2020
Quick View
i x
NCLEX RN PHARMACOLOGY FINAL EXAM STUDY GUIDE,100% CORRECT
(0)
$22.49

Carbidopa-levodopa (Sinemet) is prescribed for a client with Parkinson's disease. The nurse monitors the client for side/adverse effects to the medication. Which finding indicates that the client is experiencing an adverse effect? 1. Pruritus 2. Tachycardia 3. Hypertension 4. Impaired voluntary movements The home health nurse visits a client who is taking phenytoin (Dilantin) for control of seizures. During the assessment, the nurse notes that the client is taking birth control pills. Which inf...

i See more info x
  • Exam (elaborations)
  •  • 32 pages • 
  • by paulhans • 
  • uploaded  21-10-2020
Quick View
i x
HESI PRACTICE EXAM 3 PHARMACOLOGY,100% CORRECT
(0)
$20.49

A client with mild parkinsonism is started on oral amantadine (Symmetrel). What statement accurately describes the action of this medication? A 52-year-old client is admitted to the hospital for possible duodenal ulcers. The healthcare provider prescribes ranitidine hydrochloride (Zantac) 150 mg BID PO. Which data would indicate that this medication is effective? A 78-year-old client with congestive heart failure receives the cardiac glycoside digoxin (Lanoxin) 0.25 mg PO daily. Which observatio...

i See more info x
  • Exam (elaborations)
  •  • 69 pages • 
  • by paulhans • 
  • uploaded  21-10-2020
Quick View
i x

Sell your knowledge on Stuvia

Hundred thousands of people are searching for your content every day. You can easily upload your summaries to our platform and start earning money from your study notes.

Sign up for free today and start earning while helping others!

Start selling or learn more about selling on Stuvia  
NR 509 -ATI PHARMACOLOGY ASSESSMENT (B) 2019 (100% correct).
(0)
$15.49

NR 509 -ATI PHARMACOLOGY ASSESSMENT (B) 2019 (100% correct)/NR 509 -ATI PHARMACOLOGY ASSESSMENT (B) 2019 (100% correct). A nurse is reviewing laboratory results for a client who is receiving heparin via continuous IV infusion for deep-vein thrombosis. The nurse should discontinue the medication infusion for which of the following client findings? A nurse is preparing to administer dextrose 5% in water (D5W) 400 mL IV to infuse over 1 hr. The drop factor of the manual IV tubing is 15 gtt/mL. The ...

i See more info x
  • Exam (elaborations)
  •  • 31 pages • 
  • by bestnurse • 
  • uploaded  02-10-2020
Quick View
i x
NR 509 -HESI PRACTICE EXAM 3 PHARMACOLOGY 2020.
(0)
$16.49

NR 509 -HESI PRACTICE EXAM 3 PHARMACOLOGY 2020/NR 509 -HESI PRACTICE EXAM 3 PHARMACOLOGY 2020. A client with mild parkinsonism is started on oral amantadine (Symmetrel). What statement accurately describes the action of this medication? dopamine in central nervous system is increased A 52-year-old client is admitted to the hospital for possible duodenal ulcers. The healthcare provider prescribes ranitidine hydrochloride (Zantac) 150 mg BID PO. Which data would indicate that this medication is ef...

i See more info x
  • Study guide
  •  • 69 pages • 
  • by bestnurse • 
  • uploaded  18-09-2020
Quick View
i x